# SDR CALA2025092209110

- Difficulty date: September 12, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 46,689 hours, 16,856 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS SIGNAL NOTED AT STAB LH SIDE STA129.50, FIRST CRACK L =0.500 INCH LOCATED TO 10.300INCH FWD FROM AFT SPAR, SECOND CRAC K  L=0.625INCH LOCATED TO 18.250 INCH FWD FROM AFT SPAR  PERFORMED PERMANENT REPAIR ON HORIZONTAL STABILIZER LOWER SKIN L H SIDE STA 129.50, ALL WORK PERFORMED IAW B737-800 SRM 55-10-01- 2R-11,
